# SDR IPXA10160960

- Difficulty date: June 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650007
- Part serial: FH1252
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT OTBD FLAP INBD L/E IS CHAFED.  ACCOMPLISHED REPAIR IAW SRM57-50-00 PARA.4 FIG 208.
